# SDR DALA2018081305047

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 42,930 hours, 28,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG UNSAFE INDICATION AFTER TAKEOFF WITH GEAR HANDLE UP.  AFTER CYCLING NLG, ENCOUNTERED NG DOOR NOISE. LOWERED GEAR AND HAD ALL NORMAL INDICATIONS. RETURNED TO DEPARTURE, WITH HYDRAULIC PRESSURES NORMAL.  FOUND THE UPLOCK SENSOR D1-31 IN POOR CONDITION. IMPEDANCE CHECKED. CONFIRMED FAILURE . REPLACED THE UPLOCK SENSOR D1-31. CLEANED THE CONNECTOR R5-1156, AND SERVICED NLG STRUT. SWUNG NLG SEVERAL TIMES. PERFORMED NO-GO ODI PREVENTION TASKS. OPS AND INDICATIONS ALL NORMAL.
